BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Number of items: 2.

    Article

    Demri, S. and Jurdziński, M. and Lachish, Oded and Lazić, R. (2013) The covering and boundedness problems for branching vector addition systems. Journal of Computer and System Sciences 79 (1), pp. 23-38. ISSN 0022-0000.

    Book Section

    Demri, S. and Jurdziński, M. and Lachish, Oded and Lazić, R. (2009) The covering and boundedness problems for branching vector addition systems. In: Kannan, R. and Kumar, K.N. (eds.) IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science. Leibniz International Proceedings in Informatics 4. Dagstuhl, Germany: Schloss Dagstuhl, pp. 181-192. ISBN 9783939897132.

    This list was generated on Sun May 19 04:10:49 2019 BST.